# SDR 0101746641

- Difficulty date: April 27, 2001
- Submitted: May 11, 2001
- Operation: Air carrier
- Aircraft: N641NW
- Make and model: Boeing 747 212B
- Aircraft serial: 21941
- Aircraft time: 73,790 hours, 16,094 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CRUISE, THE EMERGENCY ESCAPE PATH LIGHTING WENT INTERMITTENTLY ON AND OFF.  MAINTENANCE REPLACED D-ZONE BATTERY PACK AND POWER SUPPLY.  OPERATIONAL CHECK NORMAL.  P/N 60840017-7 AND 60840053-3.
